Vol. 70, No. 1, 1977

Recent Issues
Vol. 320: 1
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Continuous linear maps positive on increasing continuous functions

A. Katsaras

Vol. 70 (1977), No. 1, 189–198
Abstract

Let E be a locally convex lattice and X a completely regular space ordered by a closed order relation. We study E-valued (resp. E-valued) measures on an algebra or a σ-algebra of subsets of X with respect to which every increasing continuous real (resp. E-valued) function with relatively compact range has positive integral.

Mathematical Subject Classification 2000
Primary: 46G10
Secondary: 47B55
Milestones
Received: 29 November 1976
Published: 1 May 1977
Authors
A. Katsaras